# SDR FIS2008F00000

- Difficulty date: June 4, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N934HD
- Make and model: Cessna 421C
- Aircraft serial: 421C1032
- Engine: Cont GTSIO520*
- System (JASC): 2730 · Elevator Control System
- Part: Fitting
- Part number: 50350053
- Condition: Cracked
- Location: Elevator
- Part time: 7,100 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE COLLAR HAS A CRACK WHERE THE TAPER PIN GOES THROUGH.  POSSIBLE SOMEONE OVER TORQUED THE TAPER PIN. (K)
